PL EN


2016 | 288 | 108-120
Article title

Semi-parametric risk measures

Content
Title variants
PL
Semi-parametryczne metody analizy ryzyka
Languages of publication
EN
Abstracts
EN
Parametric methods of risk analyses have long histories starting from the first Markowitz proposals associated with moments of the distribution of a random variable, means the distribution of return of the risky investment. Real empirical distributions have not the characteristics in accordance with the group of elliptical random variable. The risk assessment should be based on measures being based on other characteristics, and at the same time be characterized by good properties, agreeable with set of axioms formulated with reference to measures of the risk.
PL
Parametryczne metody analizy ryzyka mają długą historię, począwszy od pierwszych propozycji H. Markowitza, związanych z momentami rozkładu zmiennej losowej, rozkładu stop zwrotu ryzykownej inwestycji. Rzeczywiste empiryczne rozkłady nie mają charakterystyk zgodnych z grupą rozkładów eliptycznych. Ocena ryzyka powinna opierać się na miarach bazujących na innych charakterystykach, a jednocześnie charakteryzować się dobrymi własnościami, zgodnymi z aksjomatyką sformułowaną w odniesieniu do miar ryzyka.
Year
Volume
288
Pages
108-120
Physical description
Contributors
  • University of Economics in Katowice. Faculty of Informatics and Communication. Department of Demography and Economic Statistics
References
  • Acerbi C., Tasche D. (2002), Expected Shortfall: A Natural Coherent Alternative to Value at Risk, "Economic Notes", No. 31, s. 379-388.
  • Artzner P., Delbaen F., Eber J.-M., Heath D. (1999), Coherent Measures of Risk, "Mathematical finance", Vol. 9(3), s. 203-228.
  • Bellini F., Klar B., Müller A., Gianin E.R. (2014), Generalized Quantiles as Risk Measures, "Insurance: Mathematics and Economics", Vol. 54, s. 41-48.
  • Breckling J., Chambers R. (1988), M-quantiles, "Biometrika", No. 75, s. 761-772.
  • Cornish E.A., Fisher R.A. (1937), Moments and Cumulants in the Specification of Distributions, "Revue de l'Institut International de Statistique", Vol. 5(4), s. 307-320.
  • Deprez O., Gerber H.U. (1985), On Convex Principles of Premium Calculation, "Insurance: Mathematics and Economics", Vol. 4(3), s. 179-189.
  • Hardy G.H., Littlewood J.E. (1930), A Maximal Theorem with Function-theoretic Applications, "Acta Math", Vol. 54(1), s. 81-116.
  • Harrell F.E., Davis C.E. (1982), A New Distribution-free Quantile Estimator, "Biometrika", Vol. 69(3), s. 635-640.
  • Jones M.C. (1993), Expectiles and M-quantiles are Quantiles, "Statistics Probability Letters", No. 20, s. 149-153.
  • Jorion P. (2007), Value-at-Risk, McGraw-Hill, Oxford.
  • Markowitz H. (1952), Portfolio Selection, "The Journal of Finance", Vol. 7(1), 77-91.
  • Newey W., Powell J., (1987), Asymmetric Least Squares Estimation and Testing, "Econometrica", No. 55, s. 819-847.
  • Reich A. (1984), Premium Principles and Translation Invariance, "Insurance: Mathematics and Economics", Vol. 3(1), s. 57-66.
  • Schmidt K.D. (1989), Positive Homogeneity and Multiplicativity of Premium Principles on Positive Risks, "Insurance: Mathematics and Economics", Vol. 8(4), s. 315- 319.
  • Trzpiot G. (2006), Dominacje w modelowaniu i analizie ryzyka na rynku finansowym, Wydawnictwo Akademii Ekonomicznej w Katowicach, Katowice.
Document Type
Publication order reference
Identifiers
ISSN
2083-8611
YADDA identifier
bwmeta1.element.cejsh-c16a1d0e-c052-471a-90d0-81f779c33c18
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.